220600, Minsk, P.Brovka str.,6
Belorussian State University of Computer Science and Radioelectronic Engineering
Tsegelnik V. V.
Analytical Properties of Solutions of Dynamic Systems with Square-Law Nonlinearities
1999, vol. 4, no. 4, pp. 77-80
We consider non-linear autonomous systems of three differential equations, which coincide (under a special choice of their parameters) with some known models of chaotic dynamics. The conditions on parameters, providing the existence of exact analytical solutions, expressed via solutions of the third Painleve equation are obtained.